DBLP BibTeX Record 'journals/jgt/FominKLMT11'

@article{DBLP:journals/jgt/FominKLMT11,
  author    = {Fedor V. Fomin and
               Jan Kratochv\'{\i}l and
               Daniel Lokshtanov and
               Federico Mancini and
               Jan Arne Telle},
  title     = {On the complexity of reconstructing {\it H}-free graphs
               from their Star Systems},
  journal   = {Journal of Graph Theory},
  volume    = {68},
  number    = {2},
  year      = {2011},
  pages     = {113-124},
  ee        = {http://dx.doi.org/10.1002/jgt.20544},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}